Quasimanifolds of lattices
Matematičeskie zametki, Tome 16 (1974) no. 1, pp. 49-56
Cet article a éte moissonné depuis la source Math-Net.Ru
We note some properties of the lattice of all quasimanifolds of lattices, and we determine a denumerable subsemilattice of this lattice consisting of quasimanifolds which are not manifolds.
@article{MZM_1974_16_1_a5,
author = {V. I. Igoshin},
title = {Quasimanifolds of lattices},
journal = {Matemati\v{c}eskie zametki},
pages = {49--56},
year = {1974},
volume = {16},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1974_16_1_a5/}
}
V. I. Igoshin. Quasimanifolds of lattices. Matematičeskie zametki, Tome 16 (1974) no. 1, pp. 49-56. http://geodesic.mathdoc.fr/item/MZM_1974_16_1_a5/